# SDR 2003FA0001054

- Difficulty date: September 3, 2003
- Submitted: October 14, 2003
- Operation: General aviation
- Aircraft: N5609S
- Make and model: Beech F33A
- Aircraft serial: CE1454
- Engine: Cont IO520BB
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 6314272A20
- Part serial: G01JA189R
- Condition: Failed
- Location: Fuel Manifold
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE PHASE INSPECTION, THE MANIFOLD VALVE WAS FOUND TO BE LEAKING FUEL THROUGH THE AIR VENT.  PROBABLE CAUSE IS INTERNAL FAILURE OF THE DIAPHRAGM.  NO RECOMMENDATION AT THIS TIME.
